| Model Number |
H938724 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that air bubbles were observed in the main line of an exactamix 2400 valve set.The reporter stated that ¿the valve set does not seem to be fully secure.¿ there was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6(update codes) and h11.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.